Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 39 found articles
 
 
  All-order ɛ expansions of hypergeometric functions of one variable
 
 
Title: All-order ɛ expansions of hypergeometric functions of one variable
Author: Kalmykov, Mikhail Yu.
Kniehl, Bernd A.
Appeared in: Physics of particles and nuclei
Paging: Volume 41 (2010) nr. 6 pages 942-945
Year: 2010
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 39 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands